Discussion in 'General Health & Wellness' started by vicray, Oct 23, 2004.
Is anyone having side effects from Lexapro
Side effects I think are normal with this drug and may take up to 3 weeks to kick in. I can say that I do feel shakey at times, and a loss of appetite as well. Other than that, nothing major.
I experienced a ten pound weight gain the very first month and put on an additional eight pounds in the several following months. My doctor told me this is very common, and that after a gain of fifteen - eighteen pounds the gaining usually stops and levels out. I was VERY unhappy about this and particularly that I wasn't warned about this maybe happening. This is significant because I simply do not gain weight; am not over or underweight normally. The stuff does help me with anxiety, depression and pre-menstrual problems, but I haven't decided yet if the misery I feel about gaining twenty pounds is worth it.
My boyfriend noticed he had headaches from Lexapro right away, and refused to take it any more.
Separate names with a comma.